# SDR AALA201702079005

- Difficulty date: February 1, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53470436206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND SIDE INBOARD LOWER COUPLING (SPLICE) ON SILL AT STRINGER 23L AND FR 66. REPLACED COUPLING (SPLICE) PER SRM 51-72-11.
